Periodic solutions of with arbitrarily large period
J. W. Heidel (1971)
Annales Polonici Mathematici
Similarity:
J. W. Heidel (1971)
Annales Polonici Mathematici
Similarity:
J. W. Heidel (1973)
Annales Polonici Mathematici
Similarity:
Jean Mawhin (2006)
Journal of the European Mathematical Society
Similarity:
We prove an Ambrosetti–Prodi type result for the periodic solutions of the equation , when is arbitrary and or when . The proof uses upper and lower solutions and the Leray–Schauder degree.
Yongxiang Li, He Yang (2011)
Annales Polonici Mathematici
Similarity:
The paper deals with the existence and uniqueness of 2π-periodic solutions for the odd-order ordinary differential equation , where is continuous and 2π-periodic with respect to t. Some new conditions on the nonlinearity to guarantee the existence and uniqueness are presented. These conditions extend and improve the ones presented by Cong [Appl. Math. Lett. 17 (2004), 727-732].
Viktor Harangi (2011)
Fundamenta Mathematicae
Similarity:
Let be arbitrary nonzero real numbers. An -decomposition of a function f:ℝ → ℝ is a sum where is an -periodic function. Such a decomposition is not unique because there are several solutions of the equation with -periodic. We will give solutions of this equation with a certain simple structure (trivial solutions) and study whether there exist other solutions or not. If not, we say that the -decomposition is essentially unique. We characterize those periods for which essential...
Imene Soulahia, Abdelouaheb Ardjouni, Ahcene Djoudi (2015)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
The fixed point theorem of Krasnoselskii and the concept of large contractions are employed to show the existence of a periodic solution of a nonlinear integro-differential equation with variable delay We transform this equation and then invert it to obtain a sum of two mappings one of which is completely continuous and the other is a large contraction. We choose suitable conditions for , , , and to show that this sum of mappings fits into the framework of a modification of...
Yoichi Motohashi (1970)
Acta Arithmetica
Similarity:
Shichun Yang, Florian Luca, Alain Togbé (2019)
Mathematica Bohemica
Similarity:
Let be the sequence of all primes in ascending order. Using explicit estimates from the prime number theory, we show that if , then which improves a previous result of the second author.
Radu Ignat, Felix Otto (2008)
Journal of the European Mathematical Society
Similarity:
In this paper, we study a model for the magnetization in thin ferromagnetic films. It comes as a variational problem for -valued maps (the magnetization) of two variables : . We are interested in the behavior of minimizers as . They are expected to be -valued maps of vanishing distributional divergence , so that appropriate boundary conditions enforce line discontinuities. For finite , these line discontinuities are approximated by smooth transition layers, the so-called Néel...
Jian Hua Yin, Jia-Yun Li, Jin-Zhi Du, Hai-Yan Li (2019)
Czechoslovak Mathematical Journal
Similarity:
Let be the complete bipartite graph with partite sets and . A split bipartite-graph on vertices, denoted by , is the graph obtained from by adding new vertices , such that each of is adjacent to each of and each of is adjacent to each of . Let and be nonincreasing lists of nonnegative integers, having lengths and , respectively. The pair is potentially -bigraphic if there is a simple bipartite graph containing (with vertices in the part of size ...
Tai-Wei Chen, Chung-I Ho, Jyh-Haur Teh (2016)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
For a double complex , we show that if it satisfies the -lemma and the spectral sequence induced by does not degenerate at , then it degenerates at . We apply this result to prove the degeneration at of a Hodge-de Rham spectral sequence on compact bi-generalized Hermitian manifolds that satisfy a version of -lemma.
Svetlana Roudenko (2004)
Studia Mathematica
Similarity:
We determine the duals of the homogeneous matrix-weighted Besov spaces and which were previously defined in [5]. If W is a matrix weight, then the dual of can be identified with and, similarly, . Moreover, for certain W which may not be in the class, the duals of and are determined and expressed in terms of the Besov spaces and , which we define in terms of reducing operators associated with W. We also develop the basic theory of these reducing operator Besov spaces....
Bérenger Akon Kpata, Ibrahim Fofana, Konin Koua (2010)
Colloquium Mathematicae
Similarity:
Let d be a positive integer and μ a generalized Cantor measure satisfying , where , , with 0 < ρ < 1 and R an orthogonal transformation of . Then ⎧1 < p ≤ 2 ⇒ ⎨, , ⎩ p = 2 ⇒ infr≥1 rd(1/α’-1/2) (∫J₀r|μ̂(y)|² dy)1/2 ≥ D₂ρd/α’where , α’ is defined by and the constants D₁ and D₂ depend only on d and p.
Miloš Arsenović, Dragoljub Kečkić (2006)
Studia Mathematica
Similarity:
We consider elementary operators , acting on a unital Banach algebra, where and are separately commuting families of generalized scalar elements. We give an ascent estimate and a lower bound estimate for such an operator. Additionally, we give a weak variant of the Fuglede-Putnam theorem for an elementary operator with strongly commuting families and , i.e. (), where all and ( and ) commute. The main tool is an L¹ estimate of the Fourier transform of a certain class...
Daniel O. Adams, Mathew Omonigho Omeike, Idowu A. Osinuga, Biodun S. Badmus (2023)
Mathematica Bohemica
Similarity:
We consider certain class of second order nonlinear nonautonomous delay differential equations of the form and where , , , , , and are real valued functions which depend at most on the arguments displayed explicitly and is a positive constant. Different forms of the integral inequality method were used to investigate the boundedness of all solutions and their derivatives. Here, we do not require construction of the Lyapunov-Krasovski functional to establish our results....
Jan Kisyński (2011)
Bulletin of the Polish Academy of Sciences. Mathematics
Similarity:
Characterizations of equicontinuity and convergent sequences are given for the space of rapidly decreasing distributions and the space of slowly increasing infinitely differentiable functions.